- Breaking News Related to Macular Degeneration, Cataract, Glaucoma, Corneal Disease and Other Eye Conditions - https://eyedocnews.com -

New Entity- Prostaglandin-Associated Periorbitopathy

Posted By Dr. Ari Weitzner On July 7, 2011 @ 5:28 am In Glaucoma | Comments Disabled

Glaucoma Today: A new syndrome has been identified, and just like Flomax-related floppy-iris syndrome, it’s something I have notice myself in hindsight. Patients taking prostaglandins (Xalatan, Travatan, Lumigan) can sometimes develop deepening of the upper eye lid sulcus, ptosis, periorbital fat atrophy and retraction of the lower lids. They look a  little like those with scleroderma. Let’s keep an eye out for this side effect, as it is cosmetically significant.


Article printed from Breaking News Related to Macular Degeneration, Cataract, Glaucoma, Corneal Disease and Other Eye Conditions: https://eyedocnews.com

URL to article: https://eyedocnews.com/005633-new-entity-prosraglandin-associated-periorbitopathy/

Copyright © 2008 Eye Doc Talk. All rights reserved.